Levo side effects?

Hi everyone,

Just started taking levothyroxine 50mcg. I have hashi's (TPO 237- ref range <6) and my TSH was 4.03 on my last blood test. Been taking it for almost a week now and I had some questions for anyone who would be kind enough to share their experience and knowledge on the subject with me. So far, I feel more exhausted than ever and light headed, as if I'm going to faint, but I don't know if this is normal or not? Maybe this isn't because of the medication but something else? Has anyone here had any side effects that I need to watch out for? I am a bit nervous about taking it as I have never been on prescription meds before. Also, do you think there is a risk that the 50mcg will make me hyperthyroid? I am really pleased at the prospect of getting better but don't know what to expect. Has anyone got anything to share with me? Thank you so much.

2 Replies

oldestnewest
  • I had the same side effects has you and still get them and I am on 50mg of levo but the doctor wanted me to go to 75mg so I did and strigh away I felt worst so I put my self back to 50mg and felt a bit better but there is a lot of good people on here who will try and help you

  • Thanks for your reply. I do actually feel a bit better now- I think maybe my body is settling down to the medication or something. It's just so new- having to take this levo! I hope you are feeling better soon.

You may also like...